Approximation and regularization of problems of parametric minimization
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1988), pp. 73-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_6_a12,
author = {M. M. Potapov and S. A. Nesterov},
title = {Approximation and regularization of problems of parametric minimization},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {73--75},
year = {1988},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_6_a12/}
}
M. M. Potapov; S. A. Nesterov. Approximation and regularization of problems of parametric minimization. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1988), pp. 73-75. http://geodesic.mathdoc.fr/item/IVM_1988_6_a12/